MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts
Model Number H74939171072070
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122, k141521.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0 x 200, 75cm mustang was advanced for dilation.However, during the procedure, it was noted that the balloon ruptured.There were no patient compilations as a result of this event,.

Brand Name
MUSTANG?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25351186
Report Number2124215-2026-29221
Device Sequence Number18723762
Product Code FGE
UDI-Device Identifier08714729794189
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171072070
Device Catalogue NumberH74939171072070
Device Lot Number0038532638
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown